JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Characterization of Tightness for Fuzzy Random Variables
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Characterization of Tightness for Fuzzy Random Variables
Joo, Sang Yeol; Yoo, Young Ho; Chung, Young Jun;
  PDF(new window)
 Abstract
In this paper, we establish some characterizations of tightness for a sequence of random elements taking values in the space of upper-semicontinuous fuzzy sets with compact support in R.
 Keywords
fuzzy random variables;tightness;
 Language
English
 Cited by
 References
1.
Convergence of probability measures(Second edition.), 1999.

2.
Fuzzy Sets and Systems, 1989. vol.111. pp.77-82

3.
Fuzzy Sets and Systems, 2001. vol.123. pp.191-195 crossref(new window)

4.
Fuzzy Sets and Systems, 1986. vol.18. pp.31-43 crossref(new window)

5.
Limit theorems for Stochastic Processes, 1987.

6.
Fuzzy Sets and Systems, 2000. vol.111. pp.497-501 crossref(new window)

7.
J. of Mathematical Analysis and Applications, 2000. vol.246. pp.576-590 crossref(new window)

8.
Fuzzy Sets and Systems, 2001. vol.120. pp.499-503 crossref(new window)

9.
Fuzzy Sets adn Systems, 0000.

10.
Proc. Roy. Soc. London ser. A, 1986. vol.407. pp.171-182 crossref(new window)

11.
J. of Mathematical Analysis and Applications, 1986. vol.114. pp.402-422